# SDR RAIA00206190

- Difficulty date: June 16, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 21,456 hours, 23,970 cycles
- Engine: Pwa PW124B
- Engine time: 17,852 hours, 20,491 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Garlock Seal
- Part number: 311854701
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5556-STL- #1 ENGINE LOW OIL PRESSURE WARNING SOUNDED. MAINTENANCE FOUND #1 ENGINE STARTER GARLOCK SEAL LEAKING, REMOVED AND REPLACED THE GARLOCK SEAL, SERVICED OIL AND LK CK GOOD.
